# SDR YENA2007100

- Difficulty date: November 16, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 2,540 hours, 828 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12e
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 309, IAD-SAN, APPROX BETWEEN 13:30Z-15:09Z SEAT 12E READING LIGHT OUT.  PAX OBSERVED SMOKE AS LIGHT WENT OUT.  REMOVED OVERHEAD PANEL 12 DEF, INSP WIRING AND CIRCUIT BOARD, FOUND NO EVIDENCE OF ELECT BURNING, RESECURED PANEL.  RE-SET CIDS, PERFORMED OPERATIONAL TEST OF THE PASSENGER READING LIGHT SYSTEM PER AMM 33-25-00-710-001.  OPS CHECK OK.
